Archiv der Mathematik

, Volume 46, Issue 1, pp 54–61

On the configurations of even unimodular lattices of rank 48

  • Michio Ozeki
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. Hecke, Analytische Arithmetik der positiven quadratischen Formen. Konigh. Danske Videnskabernes Selskab. Math.-Fys. Medd.17, 12 (1940).Google Scholar
  2. [2]
    J. Leech andN. J. A. Sloane, Sphere packings and error-correcting codes. Canad. J. Math.23, 718–745 (1971).Google Scholar
  3. [3]
    M. Ozeki, Note on the positive definite integral quadratic lattice. J. Math. Soc. Japan28, 421–446 (1976).Google Scholar
  4. [4]
    M.Ozeki, On even unimodular lattices of rank 32. To appear, in Math. Z.Google Scholar
  5. [5]
    M. Peters, Definite unimodular 48-dimensional quadratic forms. Bull. London Math. Soc.15, 18–20 (1983).Google Scholar
  6. [6]
    B. B. Venkov, On the classification of integral even unimodular 24-dimensional quadratic forms. Proc. Steklov Inst. Math.148, 63–74 (1980).Google Scholar
  7. [7]
    B. B. Venkov, Even unimodular Euclidean lattices of dimension 32 (Russian). Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI)116, 44–55 (1982).Google Scholar
  8. [8]
    B. B. Venkov, On even unimodular extremal lattices (Russian). Trudy Mat. Inst. AN SSSR165, 43–48 (1984).Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • Michio Ozeki
    • 1
  1. 1.Department of Mathematics Faculty of Liberal ArtsNagasaki UniversityNagasakiJapan

Personalised recommendations